# SDR IPXA2022101387124

- Difficulty date: October 13, 2022
- Submitted: October 14, 2022
- Operation: Air carrier
- Aircraft: N151UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0834
- Aircraft time: 22,977 hours, 14,019 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Web
- Part number: A5378103821500
- Condition: Cracked
- Location: Frms 37 To 38
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:CMAIN CABIN R/H CORNER BETWEEN FRAME 37 AND 38 AT FLOOR LEVEL STRUCTURAL SUPPORT WEB CRACKED.REMOVED AND INSTALLED NEW SUPPORT WEB IAW-SRM 51-40-21.
